# SDR AWXA200600004

- Difficulty date: January 2, 2006
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 29,383 hours, 11,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING INSPECTION FOUND SILL CORRODED FROM FS 66 TO FS 68 AND Y-1732.  MAINTENANCE REMOVED EXISTING REPAIR FILLER AND TRIMMED OUT ADDITIONAL .040 FROM I-BEAM.  FOUND MATERIAL LOSS TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-41-14.  FABRICATED NEW REPAIR FILLER AND INSTALLED ON I-BEAM IAW AIRBUS 320 SRM 53-41-14 FIG 201.
